# SDR DL72K960488

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N415DA
- Make and model: Boeing 727232
- Aircraft serial: 21257
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV1 CHECK, REFERENCE EO 04-05512-12 OPN 0304, WHILE BORESCOPING SLAT TRACK BOLT HOLES, FOUND .75 INCH CRACK IN L/E RIB NR 4 SLAT AT I/B TRACK I/B RIB.  REPAIR:  REPAIRED PER M/M 57-54-00, FIG 813A.
